# SDR RAIA2009051800004

- Difficulty date: May 16, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145157
- Aircraft time: 22,269 hours, 21,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66901
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 8043, AFT FLOOR PROXIMITY EMERGENCY LIGHTS INOPERATIVE. MX REMOVED AND REPLACED THE FLOOR PROXIMITY LIGHT STRIP IAW AMM PROCEDURES. EMERGENCY LIGHTS OPS CHECKED GOOD IAW AMM PROCEDURES.
